A generalization of the sooner and later waiting time problems for Bernoulli trials: Frequency quota

Ling, K. D. . Statistics & Probability Letters 1992. 14 :401-405

Locate this article in:

Bibtex

@article{CIS-108903,
  Author = {Ling, K. D.},
  Title = {A generalization of the sooner and later waiting time problems for Bernoulli trials: Frequency quota},
  Journal = {Statistics & Probability Letters},
  Volume = {14},
  Year = {1992},
  Pages = {401--405},
  Keywords = {}
}

Similar articles